# SDR 2009FA0000360

- Difficulty date: May 1, 2009
- Submitted: May 5, 2009
- Operation: General aviation
- Make and model: Piper PA-28-181
- Engine: Lyc O360*
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Camshaft
- Part number: LW11754
- Condition: Worn
- Location: Engine
- Part time: 2,700 hours, 700 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(1) CAMSHAFT LOBE HAS EXCESSIVE WEAR THE NR 2 LIFTER THAT RIDES ON THE WORN LOBE ALSO WORN PUTTING METAL IN THE OIL FILTER.  LOBE AND LIFTER ARE PITTED AND WORN EXCESSIVELY.  (K)
